# SDR SWAA2025101521991

- Difficulty date: October 6, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 29,670 hours, 14,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHTS ARE OUT AT RT 6 FED, 10 FED, 13 FED, AND EXTERNAL OVERWING RT, BETWEEN THE DOORS.   REMOVED AND REPLACED ONE BATTERY PACK AT 500C + 7 RT & OPS CHECKED GOOD OF AISLE LIGHTS AT 6 FED, 10 FED, & 13 FED, AND EXTERNAL OVERWING RT LIGHT, BETWEEN DOORS IAW AMM 33-51-06-960-805.
